The Impact of the Awful Pharmacy

Spending a week or more without the meds I had been taking has had some interesting side effects. Along with the typical withdraw symptoms of shaking, sweating, nausea, and headaches, I’ve experienced a migraine, insomnia, night terrors, severe pain, and – the worst so far – a TMJ flare.

I deal with pain and weird symptoms daily (as regular readers know), so the withdraw symptoms were uncomfortable, but I’m accustom to feeling uncomfortable which made the symptoms tolerable. I haven’t had night terrors in years and I chalk the night terrors up to suddenly being without Lexapro (an antidepressant). Mess with your brain chemistry, the brain comes up with some weird stuff.

The TMJ flare has several causes. I ran out of pain and anti-inflammatory meds which caused widespread body pain which, unfortunately, caused me to unintentionally clench my teeth. Clenching teeth aggravates TMJ. Going off pain and anti-inflammatory meds which allowed the TMJ symptoms to worsen. So, for the past week, I’ve had intense jaw pain, severe daily headaches, ringing in my ears, and an oddly swollen face. On top of all that – I’ve had insomnia since the jaw, ear, and headache pain are just out of control.

In summary, the awful pharmacy has really screwed up two weeks of my life because they just decided not to refill or send my meds. They’re now calling their mistake a “clerical error”. Clerical error my ass.

Advertisements

6 thoughts on “The Impact of the Awful Pharmacy

      1. I am glad you finally got them, but having never missed my meds yet I don’t know what happens when you first go off and restart. Good Luck!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s